Alert archive / Louisiana / Tornado Warnings in 2025
Tornado Warning 41, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Oct 25, 2025, 11:57 PM CDT for Calcasieu Parish, Jefferson Davis Parish, Louisiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 25, 2025, 11:57 PM CDT (04:57 UTC)
- Expired
- Oct 26, 2025, 12:15 AM CDT
- In force
- 18 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
The radar
The Lake Charles radar (KLCH), 15 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 11:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.0 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted.
515
WFUS54 KLCH 260457
TORLCH
LAC019-053-260530-
/O.NEW.KLCH.TO.W.0041.251026T0457Z-251026T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
1157 PM CDT Sat Oct 25 2025
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
West central Jefferson Davis Parish in southwestern Louisiana...
East central Calcasieu Parish in southwestern Louisiana...
* Until 1230 AM CDT.
* At 1156 PM CDT, a tornado producing storm was located over Lake
Charles, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Lake Charles, Iowa, Moss Bluff, and Lebleu Settlement around 1200
AM CDT.
This includes the following highways...
Interstate 10 in Louisiana between mile markers 27 and 47.
Interstate 210 near mile marker 2, and between mile markers 5 and
12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 3020 9329 3026 9327 3034 9299 3026 9294
3016 9294
TIME...MOT...LOC 0456Z 269DEG 32KT 3023 9321
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
Calhoun2 follow-up statements
079
WWUS54 KLCH 260501
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1201 AM CDT Sun Oct 26 2025
LAC019-053-260530-
/O.CON.KLCH.TO.W.0041.000000T0000Z-251026T0530Z/
Jefferson Davis LA-Calcasieu LA-
1201 AM CDT Sun Oct 26 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR WEST
CENTRAL JEFFERSON DAVIS AND EAST CENTRAL CALCASIEU PARISHES...
At 1201 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Lake Charles, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Lake Charles, Iowa, and Lebleu Settlement around 1205 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3021 9320 3027 9321 3034 9299 3026 9294
3016 9294
TIME...MOT...LOC 0501Z 257DEG 30KT 3024 9316
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Calhoun067
WWUS54 KLCH 260515
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
1215 AM CDT Sun Oct 26 2025
LAC019-053-260525-
/O.CAN.KLCH.TO.W.0041.000000T0000Z-251026T0530Z/
Jefferson Davis LA-Calcasieu LA-
1215 AM CDT Sun Oct 26 2025
...THE TORNADO WARNING FOR WEST CENTRAL JEFFERSON DAVIS AND EAST
CENTRAL CALCASIEU PARISHES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 600 AM CDT for southwestern
Louisiana.
&&
LAT...LON 3021 9320 3027 9321 3034 9299 3026 9294
3016 9294
TIME...MOT...LOC 0513Z 269DEG 32KT 3024 9302
$$
KowalskiWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Oct 25, 6:46 PM CDT, 5 hours 11 minutes earlier. Its key messages:
- -There is a Slight Risk (level 2 of 4) for Excessive Rainfall and a Slight Risk (level 2 of 5) for Severe Thunderstorms today.
- From now until Sunday evening, rainfall totals of 2 to 4 inches with locally higher amounts are expected.
- A much cooler airmass will arrive during the middle of the coming week.
Area forecast discussion, Oct 25, 6:46 PM CDT, 5 hours 11 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
646 PM CDT Sat Oct 25 2025
...New AVIATION...
.KEY MESSAGES...
-There is a Slight Risk (level 2 of 4) for Excessive Rainfall and
a Slight Risk (level 2 of 5) for Severe Thunderstorms today.
- From now until Sunday evening, rainfall totals of 2 to 4 inches
with locally higher amounts are expected.
- A much cooler airmass will arrive during the middle of the
coming week.
&&
.SHORT TERM...
(Tonight through Monday night)
Issued at 641 PM CDT Sat Oct 25 2025
Current conditions are in the upper 60s to lower 70s under
overcast skies. Showers and storms are still on the radar with the
first round of convection slowly clearing the lower Acadiana
area. Isolated showers will persist for some areas, however we can
overall expect a lull in activity from now until the front pushes
through the region tonight into early tomorrow morning. We remain
in both a Slight Risk SWO and ERO for today, as it time wise
covers thru 12Z tomorrow morning. As we are seeing now, there
could be a few isolated showers after it moves through, however it
will taper off a bit faster tomorrow with a cool high pressure
beginning to build in.
&&
.LONG TERM...
(Tuesday through next Friday)
Issued at 641 PM CDT Sat Oct 25 2025
Another front is set to move through the region Tuesday into
Wednesday. We could still see some isolated showers and storms
over the day Tuesday, however chances are isolated at best. In the
days following that frontal passage, we will see much cooler
conditions with highs topping out in the mid 60s to lower 70s and
lows bottoming out in the mid 40s to lower 50s.
&&
.AVIATION...
(00Z TAFS)
Issued at 641 PM CDT Sat Oct 25 2025
An ongoing lull in activity will continue through the next few
hours, with conditions steadily deteriorating once again through
the overnight hours from west to east as another line of showers
and storms sweeps across the region. Like last night, these storms
will bring heavy downpours reducing VIS down to a mile or less,
frequent lightning, gusty winds, and reduced CIGs. Timed out this
line as best as possible, with a bit of wiggle room on either side
given the potential for storms to speed up or slow down. After the
main line of storms, some BR with MVFR CIGs/VIS will likely linger
through the early morning hours, with conditions improving through
the late morning/mid day tomorrow. All sites should return to VFR
by 18/19Z tomorrow, with quiet weather expected thereafter.
&&
.MARINE...
Issued at 641 PM CDT Sat Oct 25 2025
A period of stable weather, but still elevated winds will follow
with this initial round of convection, before another line of
showers and storms associated with the main front moves through in
similar fashion late tonight into early tomorrow.
Expect variable, volatile winds, heavy downpours and frequent
lightning with storms.
Conditions should rapidly improve into Sunday afternoon with the
passage of the main front.
A strong high pressure system pushes a very robust cold front thru
the area late Tuesday, turning winds offshore and swiftly increasing
wave heights with its passage into Wednesday.
&&
.FIRE WEATHER...
Issued at 641 PM CDT Sat Oct 25 2025
Showers and storms are still on the radar with the first round of
convection slowly clearing the lower Acadiana area. Isolated
showers will persist for some areas, however we can overall expect
a lull in activity from now until the front pushes through the
region tonight into early tomorrow morning.
Expect variable, volatile winds, heavy downpours and frequent
lightning with storms.
No robust cold/dry airmass will move in behind the main front, so
humid conditions and isolated rain chances remain in the forecast
until Tuesday when a robust cold front moves through. A much colder,
drier airmass arrives Wednesday and remains thru the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 62 78 56 76 / 90 50 10 10
LCH 67 81 61 80 / 90 50 10 0
LFT 68 81 61 79 / 90 70 10 10
BPT 66 81 60 82 / 90 30 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Advisory until 7 AM CDT Sunday for LAZ073-074.
Coastal Flood Advisory until 7 AM CDT Sunday for LAZ241-252>254.
TX...Coastal Flood Advisory until 7 AM CDT Sunday for TXZ615.
Coastal Flood Advisory until 7 AM CDT Sunday for TXZ616.
GM...Small Craft Advisory until 1 AM CDT Sunday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...87
LONG TERM....87
AVIATION...17In the hours before
Special weather statement, Oct 25, 9:06 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
906 PM CDT Sat Oct 25 2025
TXZ259-260-260245-
Northern Newton TX-Northern Jasper TX-
906 PM CDT Sat Oct 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN NEWTON AND NORTHEASTERN
JASPER COUNTIES THROUGH 945 PM CDT...
At 906 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jasper, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Jasper, Newton, Burkeville, Jamestown, Farrsville, Roganville,
Harrisburg, Mayflower, Stringtown, and Wiergate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3089 9357 3088 9357 3086 9356 3085 9356
3085 9357 3083 9355 3082 9357 3081 9356
3080 9358 3078 9359 3078 9358 3077 9359
3079 9412 3099 9414 3116 9368
TIME...MOT...LOC 0206Z 256DEG 31KT 3089 9397
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Oct 25, 9:34 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
934 PM CDT Sat Oct 25 2025
LAZ027-030-TXZ260-260315-
Beauregard LA-Vernon LA-Northern Newton TX-
934 PM CDT Sat Oct 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BEAUREGARD...
WESTERN VERNON PARISHES IN WEST CENTRAL LOUISIANA AND NORTHEASTERN
NEWTON COUNTIES THROUGH 1015 PM CDT...
At 934 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burkeville, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
De Ridder, Leesville, Newton, Rosepine, Burkeville, Fort Polk, New
Llano, Burr Ferry, Mayflower, Junction, Stringtown, Wiergate, Evans,
and Pickering.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3085 9381 3110 9375 3127 9321 3074 9318
TIME...MOT...LOC 0234Z 250DEG 35KT 3096 9364
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Oct 25, 9:35 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
935 PM CDT Sat Oct 25 2025
LAZ030-TXZ180-259-260-260315-
Beauregard LA-Northern Newton TX-Northern Jasper TX-Tyler TX-
935 PM CDT Sat Oct 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BEAUREGARD
PARISH...SOUTHEASTERN TYLER...WEST CENTRAL NEWTON AND EAST CENTRAL
JASPER COUNTIES THROUGH 1015 PM CDT...
At 935 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mt. Union, or 8 miles southeast of Town Bluff, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Newton, Kirbyville, Call, Fred, Fields, Bon Weir, Trout Creek,
Bivens, Magnolia Springs, Old Salem, Mt. Union, Spurger, Roganville,
Bancroft, and Bleakwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3077 9421 3089 9364 3050 9356 3058 9422
TIME...MOT...LOC 0235Z 251DEG 37KT 3069 9409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CalhounSpecial weather statement, Oct 25, 9:50 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
950 PM CDT Sat Oct 25 2025
TXZ180-201-259-261-260315-
Hardin TX-Northern Jasper TX-Southern Jasper TX-Tyler TX-
950 PM CDT Sat Oct 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TYLER...
NORTHEASTERN HARDIN AND SOUTHEASTERN JASPER COUNTIES THROUGH 1015 PM
CDT...
At 950 PM CDT, Doppler radar was tracking a strong thunderstorm over
Village Mills, or near Wildwood, moving east at 50 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Silsbee, Kountze, Warren, Buna, Evadale, Fred, Wildwood, Caney Head,
Honey Island, Village Mills, and Mt. Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3036 9447 3062 9447 3072 9400 3066 9393
3030 9394
TIME...MOT...LOC 0250Z 247DEG 43KT 3051 9437
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CalhounSpecial weather statement, Oct 25, 10:15 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1015 PM CDT Sat Oct 25 2025
LAZ030-141-TXZ180-201-259>262-516-260345-
Beauregard LA-Northern Calcasieu LA-Hardin TX-Northern Orange TX-
Southern Newton TX-Northern Newton TX-Northern Jasper TX-
Southern Jasper TX-Tyler TX-
1015 PM CDT Sat Oct 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BEAUREGARD AND WEST
CENTRAL CALCASIEU PARISHES...SOUTHEASTERN TYLER...SOUTHWESTERN
NEWTON...EASTERN HARDIN...NORTHERN ORANGE AND SOUTHEASTERN JASPER
COUNTIES THROUGH 1045 PM CDT...
At 1015 PM CDT, Doppler radar was tracking a strong thunderstorm over
Silsbee, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Lumberton, Silsbee, Kountze, Deweyville, Starks, Evadale,
Mauriceville, Buna, Pine Forest, Lakeview, Caney Head, Weiss Bluff,
Gist, Hartburg, Forest Heights, Old Salem, Wrights Settlement, Devils
Pocket, and Bancroft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3043 9431 3060 9410 3061 9364 3024 9365
3016 9403 3017 9417 3019 9418 3018 9419
3019 9419 3019 9421 3018 9422 3019 9432
TIME...MOT...LOC 0315Z 255DEG 32KT 3035 9417
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CalhounSpecial weather statement, Oct 25, 10:45 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1045 PM CDT Sat Oct 25 2025
LAZ027-028-260430-
Vernon LA-Rapides LA-
1045 PM CDT Sat Oct 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN RAPIDES AND
NORTHEASTERN VERNON PARISHES THROUGH 1130 PM CDT...
At 1045 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lacamp, or 10 miles northwest of Hineston, moving northeast at 45
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alexandria, Boyce, Lena, Alexandria International Airport, Ball,
Lacamp, Timber Trails, Clifton, Flatwoods, Otis, Leander, Sieper,
Gardner, and Simpson.
This includes Interstate 49 between mile markers 90 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3149 9270 3150 9268 3147 9269 3147 9271
3145 9271 3145 9268 3142 9269 3141 9268
3140 9269 3140 9267 3139 9266 3145 9234
3109 9289 3121 9304 3135 9298 3137 9292
3139 9291 3139 9289 3152 9272
TIME...MOT...LOC 0345Z 222DEG 38KT 3121 9291
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CalhounThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 7:39 PM CDT | Special Marine Warning | LCH | 2 hr | |
| Oct 25, 9:34 PM CDT | Special Weather Statement | LCH | Vernon | 41 min |
| Oct 25, 10:25 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 35 min |
| Oct 25, 10:28 PM CDT | Tornado Warning | LCH | Calcasieu | 32 min |
| Oct 25, 10:39 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu | 36 min |
| Oct 25, 10:45 PM CDT | Special Weather Statement | LCH | Rapides | 45 min |
| Oct 25, 10:52 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 53 min |
| Oct 25, 10:55 PM CDT | Tornado Warning | LCH | Calcasieu | 35 min |
| Oct 25, 11:37 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 53 min |
| Oct 25, 11:38 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis, Vernon | 21 min |
| Oct 25, 11:41 PM CDT | Flash Flood Warning | LCH | Beauregard, Vernon | 4 hr |
| Oct 25, 11:44 PM CDT | Tornado Warning | LCH | Calcasieu | 16 min |
| Oct 26, 12:10 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 48 min |
| Oct 26, 12:12 AM CDT | Special Marine Warning | LCH | 48 min | |
| Oct 26, 12:22 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 23 min |
| Oct 26, 12:30 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Jefferson Davis | 60 min |
| Oct 26, 12:34 AM CDT | Special Weather Statement | LCH | Rapides | 41 min |
| Oct 26, 1:06 AM CDT | Special Weather Statement | LCH | Cameron | 39 min |
| Oct 26, 1:10 AM CDT | Flash Flood Warning | LCH | Rapides | 4 hr |
| Oct 26, 1:27 AM CDT | Special Weather Statement | LCH | Acadia | 33 min |
| Oct 26, 1:33 AM CDT | Special Marine Warning | LCH | 57 min | |
| Oct 26, 1:37 AM CDT | Special Weather Statement | LCH | Saint Martin | 23 min |
| Oct 26, 2:05 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Lafayette, Vermilion | 55 min |
| Oct 26, 2:44 AM CDT | Special Marine Warning | LCH | 61 min | |
| Oct 26, 2:55 AM CDT | Special Weather Statement | LCH | Vermilion | 50 min |
| Oct 26, 3:06 AM CDT | Special Marine Warning | LCH | 24 min | |
| Oct 26, 3:28 AM CDT | Special Marine Warning | LCH | 32 min | |
| Oct 26, 4:04 AM CDT | Special Marine Warning | LCH | 29 min | |
| Oct 26, 4:40 AM CDT | Special Marine Warning | LCH | 33 min | |
| Oct 26, 5:22 AM CDT | Special Marine Warning | LCH | 53 min |
Nearby
Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.